MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACLIP; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACLIP; BIOPSY INSTRUMENT
Catalog Number 863017
Medical Device Problem Codes Device Slipped (1584); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 09/2026) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a breast tissue marker placement procedure, a foreign object was allegedly found in a sterile pack.There was no patient contact.
 
Event or Problem Description
It was reported that prior to a breast tissue marker placement procedure, small dust was allegedly found in the sterile pack.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.Four photos were provided and reviewed.The first photo shows the distal end of the device within the packaging.The needle protector was noted on the device.The one radiopaque marker with interwoven pva polymer was noted to be deployed outside the applicator.The second photo shows a label of an ultraclip ii tissue marker; product information was verified with trackwise.The third photo shows the sealed packaging of the ultraclip ii tissue marker.The applicator is noted to be in a locked initial position, the one radiopaque marker with interwoven pva polymer was noted to be deployed outside the applicator.The fourth is a duplicate image of the third photo with a circle around the one radiopaque marker with interwoven pva polymer was noted to be deployed outside the applicator.Therefore, based on the photo review, the reported failure device contamination could not be confirmed as the provided photos shows that the material is noted to be a wire-form.Therefore, the investigation is unconfirmed for the reported device contamination as the small dust which was referred to be a foreign material in the reported event is noted to be a wireform and the investigation is confirmed for the identified device slipped as the pva marker was noted to be deployed outside the applicator.A definitive root cause for the alleged device contamination and identified device slipped could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 09/2026), g2, g3, h6 (device, method) h11: b5, e1, e3, h6 (result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
ULTRACLIP
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18836589
Report Number2020394-2024-00312
Device Sequence Number20697551
Product Code GDW
UDI-Device Identifier00801741032295
UDI-Public(01)00801741032295
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K042341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number863017
Device Lot NumberHUHX0341
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown